# SDR UIEA2021022100373

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1480 TO 1500 LBL 33 SEAT TRACK R/H FLANGE FOUND CORROSION.( CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND 51-20-01 AND CHECKED WITHIN SRM 53-0-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS. )
